Hokkaido Mathematical Journal, one of the world's leading mathematical academic journals available in English, is published by the Department of Mathematics, Hokkaido University. The journal grew out of Series I, Mathematics, originally published from 1930 to 1972 as part of the Journal of Faculty of Science, Hokkaido University. In 1972, the name was changed to the Hokkaido Mathematical Journal, and today is published four times a year.
Hokkaido Mathematical Journal is part of the 2010 Prime collection. Trial access is currently being given to 2009 Prime subscribers. In order to retain access, libraries will need to subscribe to Euclid Prime 2010.
Volume 41, Number 3
Publication Date: October 2012
Equinormalizable theory for plane curve singularities with embedded points and the theory of equisingularity
Công-Trình LÊ; 317-334
Representing and interpolating sequences on parabolic Bloch type spaces
Yôsuke HISHIKAWA and Masahiro YAMADA; 335-364
Some elliptic fibrations arising from free rigid body dynamics
Isao NARUKI and Daisuke TARAMA; 365-407